# SDR A6WA201644333

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,421 hours, 30,432 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EXPERIENCED SEVERAL OCCURRENCES OF UNCOMMANDED YAW.  ACFT WOULD YAW TO ALMOST FULL BRICK OF DEFECTION,  THEN JOLT BACK TO CENTER, FOLLOWED BY SMALL JOLT LT AND RT WITH INDICATION FCC-AMP-Y,  RT: 6547, REPAIR RT: 008000, INTERROGATED FCC AND FOUND REPAIR CODE 008000 AND AMP Y ERROR CODE 6547 ON RT SIDE, REF 285707, BLOCK 2 FOR NEW WRITE UP.
